# SDR FDEA201506181846

- Difficulty date: June 18, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 427 hours, 16,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A5397436020000
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FRAME 67 -Y-940, CROSSBEAM WITH INNER GRANULAR CORROSION.  REPLACED THE CORRODED CROSSBEAM OF BULK CARGO IAW SRM 51-40-21.  THIS REPAIR CATEGORY A, MAJOR REPAIR IAW GMM6-2-100.
